# SDR IPXA09855714

- Difficulty date: February 16, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-F1-30, REPAIR CONFIGURATION DOESN'T CORRELATE TO A SRM.  DOUBLER TOO THICK.  FS 1733.5 BETWEEN L28R AND L29R.  REMOVED AND REPLACED DOUBLER PER DC8 SRM 53-2-1 FIG 7 SHT 15 AND TR 53-2 03.
